A Caltech Library Service

Ideal matrices. III.

Taussky, Olga (1985) Ideal matrices. III. Pacific Journal of Mathematics, 118 (2). pp. 599-601. ISSN 0030-8730.

See Usage Policy.


Use this Persistent URL to link to this item:


In this paper ideal matrices with respect to ideals in the maximal order of an algebraic number field are connected with the different of the field and with group matrices in the case of normal fields whose maximal order has a normal basis.

Item Type:Article
Additional Information:© 1985 Pacific Journal of Mathematics. Received June 20, 1984. Dedicated to the memory of Ernst G. Straus.
Record Number:CaltechAUTHORS:TAUpjm85
Persistent URL:
Alternative URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:836
Deposited By: Tony Diaz
Deposited On:12 Oct 2005
Last Modified:26 Dec 2012 08:41

Repository Staff Only: item control page